Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 827901, 30 pages
http://dx.doi.org/10.1155/2012/827901
Research Article

Homotopy Perturbation Method and Variational Iteration Method for Harmonic Waves Propagation in Nonlinear Magneto-Thermoelasticity with Rotation

1Math. Department, Faculty of Science, Zagazig University, Zagazig 44519, Egypt
2Math. Department, Faculty of Science, Taif University, Saudi Arabia
3Math. Department, Faculty of Science, SVU, Qena 83523, Egypt
4Math. Department, Faculty of Science, El-Minia University, Egypt

Received 17 August 2011; Accepted 3 October 2011

Academic Editor: Cristian Toma

Copyright © 2012 Khaled A. Gepreel et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. H. Sweilam and M. M. Khader, “Variational iteration method for one dimensional nonlinear thermoelasticity,” Chaos, Solitons and Fractals, vol. 32, no. 1, pp. 145–149, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. N. H. Sweilam, “Harmonic wave generation in non linear thermoelasticity by variational iteration method and Adomian's method,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 64–72, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  3. H. N. Sweilam, M. M. Khader, and F. R. Al-Bar, “On the numerical simulation of population dynamics with density-dependent migrations and the Allee effects,” Journal of Physics: Conference Series, vol. 96, no. 1, Article ID 012008, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. N. H. Sweilam, M. M. Khader, and R. F. Al-Bar, “Nonlinear focusing Manakov systems by variational iteration method and adomian decomposition method,” Journal of Physics: Conference Series, vol. 96, no. 1, Article ID 012164, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. A. N. Abd-Alla, A. F. Ghaleb, and G. A. Maugin, “Harmonic wave generation in nonlinear thermoelasticity,” International Journal of Engineering Science, vol. 32, no. 7, pp. 1103–1116, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. C. A. De Moura, “A linear uncoupling numerical scheme for the nonlinear coupled thermodynamics equations,” in Lecture Notes in Mathematics, V. Pereyra and A. Reinoze, Eds., vol. 1005, pp. 204–211, Springer, Berlin, Germany, 1983. View at Google Scholar
  7. M. Slemrod, “Global existence, uniqueness, and asymptotic stability of classical smooth solutions in one-dimensional nonlinear thermoelasticity,” Archive for Rational Mechanics and Analysis, vol. 76, no. 2, pp. 97–133, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J.H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141–1199, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. H. He, Non-Perturbative Methods for Strongly Nonlinear Problems, Dissertation.de Verlag im Internet GmbH, Berlin, Germany, 2006.
  10. J. H. He and X. H. Wu, “Construction of solitary solution and compacton-like solution by variational iteration method,” Chaos, Solitons and Fractals, vol. 29, no. 1, pp. 108–113, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. H. He, Y. Q. Wan, and Q. Guo, “An iteration formulation for normalized diode characteristics,” International Journal of Circuit Theory and Applications, vol. 32, no. 6, pp. 629–632, 2004. View at Publisher · View at Google Scholar · View at Scopus
  12. J. H. He, “A simple perturbation approach to Blasius equation,” Applied Mathematics and Computation, vol. 140, no. 2-3, pp. 217–222, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. H. He, “Variational iteration method for autonomous ordinary differential systems,” Applied Mathematics and Computation, vol. 114, no. 2-3, pp. 115–123, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. H. He, “Variational iteration method-a kind of non-linear analytical technique: some examples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699–708, 1999. View at Google Scholar · View at Scopus
  15. J. H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57–68, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. M. Wazwaz, “The variational iteration method for solving nonlinear singular boundary value problems arising in various physical models,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 10, pp. 3881–3886, 2011. View at Publisher · View at Google Scholar
  17. M. A. Noor, K. I. Noor, and S. T. Din, “Variational iteration method for solving sixth-order boundary value problems,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 6, pp. 2571–2580, 2009. View at Publisher · View at Google Scholar
  18. F. Soltanian, S. M. Karbassi, and M. M. Hosseini, “Application of He's variational iteration method for solution of differential-algebraic equations,” Chaos, Solitons and Fractals, vol. 41, no. 1, pp. 436–445, 2009. View at Publisher · View at Google Scholar
  19. S. M. Hassan and N. M. Alotaibi, “Solitary wave solutions of the improved KdV equation by VIM,” Applied Mathematics and Computation, vol. 217, no. 6, pp. 2397–2403, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. E. Yusufoǧlu, “Two convergence theorems of variational iteration method for ordinary differential equations,” Applied Mathematics Letters. In press. View at Publisher · View at Google Scholar
  21. J. H. He, “Approximate solution of nonlinear differential equations with convolution product nonlinearities,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 69–73, 1998. View at Google Scholar · View at Scopus
  22. J. H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. A. Yildirim, “Applying he's variational iteration method for solving differential-difference equation,” Mathematical Problems in Engineering, vol. 2008, Article ID 869614, 7 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. M. A. Noor and S. T. Mohyud-Din, “Variational iteration method for solving higher-order nonlinear boundary value problems using He's polynomials,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 9, no. 2, pp. 141–156, 2008. View at Google Scholar · View at Scopus
  25. S. T. Mohyud-Din, M. A. Noor, and K. I. Noor, “Solving second-order singular problems using He's polynomials,” World Applied Sciences Journal, vol. 6, no. 6, pp. 769–775, 2009. View at Google Scholar
  26. S. T. Mohyud-Din, M. A. Noor, and K. I. Noor, “Traveling wave solutions of seventh-order generalized KdV equations using he's polynomials,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 2, pp. 227–233, 2009. View at Google Scholar · View at Scopus
  27. S. T. Mohyud-Din and A. Yildirim, “Solving nonlinear boundary value problems using He's polynomials and Padé approximants,” Mathematical Problems in Engineering, vol. 2009, Article ID 690547, 17 pages, 2009. View at Publisher · View at Google Scholar · View at Scopus
  28. S. T. Mohyud-Din, A. Yildirim, S. Anl Sezer, and M. Usman, “Modified variational iteration method for free-convective boundary-layer equation using padé approximation,” Mathematical Problems in Engineering, vol. 2010, Article ID 318298, 11 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  29. S. T. Mohyud-Din and M. A. Noor, “Homotopy perturbation method for solving fourth-order boundary value problems,” Mathematical Problems in Engineering, Article ID 98602, 15 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. S. T. Mohyud-Din and M. A. Noor, “Homotopy perturbation method for solving partial differential equations,” Zeitschrift fur Naturforschung, vol. 64, no. 3-4, pp. 157–170, 2009. View at Google Scholar · View at Scopus
  31. S. T. Mohyud-Din, M. A. Noor, and K. I. Noor, “Some relatively new techniques for nonlinear problems,” Mathematical Problems in Engineering, vol. 2009, Article ID 234849, 25 pages, 2009. View at Publisher · View at Google Scholar · View at Scopus